# SDR 2003UALA00911

- Difficulty date: November 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 6,289 hours, 2,565 cycles
- Engine: Iae V2522A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cooler
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF OIL IN NUMBER 1 ENGINE.  FUEL COOLED OIL COOLER FAILED AND ALLOWED THE OIL TO ESCAPE INTO THE FUEL SIDE OF THE COOLER.  REPLACED FCOC PER AMM 79-21-43.
